| Model Number |
2040045 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
Event or Problem Description
Baxter received a report that viking m had moving downward while transferring patient, the resident dropped into the wheelchair.The process step during which this occurred was unknown.There was not a patient/user injury or medical intervention with this event.